Evolutionary Muse - Inspire to Evolve
BPS - Where Body meets Performance
Flawless Skin Couture - We give you the tools to make you Flawless
I think he might mean sensathin.
You can useall year long. Great supplement
Stackable with almost anything.
Ditto on being a great product. I double dose after I am weak and eat like a fat ass and I genuinely believe it helps decrease the damage from a cheat meal.
is used by many to increase fat-loss, decrease fat gain when splurging, as an anti-oxidant, and for general health. It works well with , and is otherwise stackable with just about anything, depending on your budget and goals.
Can also stack it with viagra or cialis
.....sorry that was a low blow. Actually Im likin sesathin and will use it during the upcoming holidays, although for me its more a social issue than willpower thing.
Sorry I meant SesaThin.
i thought i read on avants board that Par advised against taking sesathin and triac at the same time.
Please provide a link if you find this. I planned on using Sesathin while on Tri-Max.
Originally Posted by theamazing3000
i'll see if i can find it!
thanks sawastea you beat me to it.
the thread titled "sensathin and triac" should answer your question.
i am sorry for my answer as i was wrong well sort of'
for those to lazy to look the question was asked whether sesathin and triac would be good to use together
Par's response was
"Depends on dosing. Because both the thyroid recepter and PPAR-alpha utilize RXR for heterodimerization/signal transduction, if you went "high" on both, they could limit each other's signalling, though I haven't the slightest idea of what dosing level this would occur.
Short of this theoretical level, the effects would be largely additive.
I would probably do half-dosing of Sesathin on your low days of Triac and not at all on the highs. Or just use it after you are done".
p.s. someone did combine them and stated they noticed no synergy and they also recommended using them at different times.
Lol, that goddamn sensathin spelling was really getting under my skin, must be the ocd kicking into overdrive.
No, it bothers me too, and I am not OCD. AM I?